# SDR FDEA202108242081

- Difficulty date: August 24, 2021
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 55,848 hours, 29,275 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Switch
- Part number: 1225P422
- Condition: Failed
- Location: Hyd System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RECEIVED 4 TRANSIENT ECAM  GREEN HYD PR LO  INDICATION DURING TAXI, WHICH ALSO CAUSED AN  AUTO-BRAKE SYSTEM TO FAILURE.  ANALOG AND ECAM  GREEN HYD PRESSURE AND QUANTITY BOTH SHOWED GOOD  WHILE ECAM MESSAGE WAS DISPLAYED.  HAD TO ABORT T/O  DUE TO SECOND INDICATION.  REMOVED AND REPLACE GREEN HYD PRESSURE SWITCH 30WW PER AMM 31-53-51-04 OP AND LEAK CHECK GOOD.  REPLACED SDAC PRECAUTIONARY DUE TO ONLY ECAM ALERT AND ALL OTHER INDICACTIONS NORMAL PER AMM 31-55-22-04 OP CHECK GOOD.  PERFORMED ENGINE STATIC RUN PER JRH. NO FAULTS AND ALL IDICATIONS NORMAL.
